MathSciNet Relay Station
MathSciNet bibliographic data
MR121662 (22 #12396) 46.00
Šmulʹjan, Ju. L. An operator Hellinger integral. (Russian) Mat. Sb. (N.S.) 49 (91) 1959 381–430.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement